# SDR AALA2020032549011

- Difficulty date: March 23, 2020
- Submitted: March 25, 2020
- Operation: Air carrier
- Aircraft: N804NN
- Make and model: Boeing 737823
- Aircraft serial: 29567
- Aircraft time: 33,668 hours, 13,467 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Lever
- Condition: Stiff
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLAP LEVER BINDING OR DIFFICULT TO MOVE AT POSITION FLAP 1 AND FLAP POSITION 15 GATE. ACCOMPLISHED FIM TASK 27-51-00-810-843 FLAP LEVER OPERATES NORMALLY NO BINDING OR DIFFICULTEY MOVING.
